An intrinsic metric approach to uniqueness of the positive Cauchy - Neumann problem for parabolic equations

Kazuhiro Ishige

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study uniqueness of nonnegative solutions of the Cauchy-Neumann problem for parabolic equations in unbounded domains, and give a sufficient condition for the uniqueness of nonnegative solutions to hold. We also give a parabolic Harnack inequality with Neumann boundary conditions.

Original languageEnglish
Pages (from-to)763-790
Number of pages28
JournalJournal of Mathematical Analysis and Applications
Volume276
Issue number2
DOIs
Publication statusPublished - 2002 Dec 15

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An intrinsic metric approach to uniqueness of the positive Cauchy - Neumann problem for parabolic equations'. Together they form a unique fingerprint.

  • Cite this